Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 10, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 22, 2017, 2:01 PM CST. It took effect at Feb 23, 2017, 12:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2017, 2:01 PM CST (20:01 UTC)
- In effect from
- Feb 23, 2017, 12:00 PM CST
- Expired
- Feb 25, 2017, 6:00 AM CST
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted.
362 WHCA72 TJSJ 222001 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 PM AST WED FEB 22 2017 ...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS THURSDAY NIGHT... .A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING 7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS BEGINNING THURSDAY NIGHT. AMZ710-230415- /O.NEW.TJSJ.SC.Y.0010.170224T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 401 PM AST WED FEB 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 8 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 7 AM AST SATURDAY. * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
811 WHCA72 TJSJ 230105 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 905 PM AST WED FEB 22 2017 ...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS THURSDAY NIGHT... .A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING 7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS BEGINNING THURSDAY AFTERNOON. AMZ710-230915- /O.EXT.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 905 PM AST WED FEB 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THURSDAY TO 8 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
183 WHCA72 TJSJ 230801 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 AM AST THU FEB 23 2017 ...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS THURSDAY NIGHT... .A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING 7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS BEGINNING THURSDAY AFTERNOON. AMZ710-231615- /O.CON.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 401 AM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST SATURDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHCA72 TJSJ 231446 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1046 AM AST THU FEB 23 2017 ...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS LATER THIS AFTERNOON... .A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING 7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS BEGINNING THIS AFTERNOON. AMZ712-715-741-232300- /O.EXB.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1046 AM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY. * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-232300- /O.CON.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1046 AM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST SATURDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
736 WHCA72 TJSJ 232001 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 PM AST THU FEB 23 2017 ...NORTHERLY SWELL AFFECTING THE NORTHERN MOST ATLANTIC WATERS... .A NORTHERLY SWELL IN CAUSING 7 FOOT SEAS ACROSS THE NORTHERN MOST PORTION OF THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS EXPECTED TO REACH 7 FEET ACROSS THE NEARSHORE WATERS ON FRIDAY AFTERNOON. AMZ710-240415- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 401 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-741-240415- /O.CON.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 401 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
175 WHCA72 TJSJ 232009 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 409 PM AST THU FEB 23 2017 ...NORTHERLY SWELL AFFECTING THE NORTHERN MOST ATLANTIC WATERS... .A NORTHERLY SWELL IS CAUSING 7 FOOT SEAS ACROSS THE NORTHERN MOST PORTION OF THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS EXPECTED TO REACH 7 FEET ACROSS THE NEARSHORE WATERS ON FRIDAY AFTERNOON. AMZ710-240815- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 409 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-741-240815- /O.CON.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 409 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHCA72 TJSJ 240124 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 924 PM AST THU FEB 23 2017 ...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS... .A NORTHERLY SWELL IS CAUSING 7 FOOT SEAS ACROSS THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS EXPECTED TO REACH 7 FEET ACROSS THE NEARSHORE WATERS AND LOCAL PASSAGES ON FRIDAY. AMZ722-240930- /O.EXB.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 924 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 8 PM AST FRIDAY. * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-240930- /O.EXB.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 924 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 2 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 2 AM AST SATURDAY. * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-240930- /O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 924 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM FRIDAY TO 2 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-240930- /O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 924 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM AST FRIDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-240930- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 924 PM AST THU FEB 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
715 WHCA72 TJSJ 240752 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 352 AM AST FRI FEB 24 2017 ...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL PASSAGES... .A NORTHERLY SWELL IS CREATING HAZARDOUS SEAS BETWEEN 7 TO 9 FEET ACROSS THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS AREA EXPECTED TO NEAR 7 FEET ACROSS PORTIONS OF THE NEARSHORE WATERS AND LOCAL PASSAGES TODAY. AMZ710-241600- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 352 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-241600- /O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 352 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST THIS EVENING... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-241600- /O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 352 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHCA72 TJSJ 241154 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 754 AM AST FRI FEB 24 2017 ...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL PASSAGES... .A NORTHERLY SWELL IS CREATING HAZARDOUS SEAS BETWEEN 7 TO 9 FEET ACROSS THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS AREA EXPECTED TO NEAR 7 FEET ACROSS PORTIONS OF THE NEARSHORE WATERS AND LOCAL PASSAGES TODAY. AMZ715-722-242000- /O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 754 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS EVENING... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-242000- /O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 754 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-242000- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 754 AM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHCA72 TJSJ 241946 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 346 PM AST FRI FEB 24 2017 ...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL PASSAGES... .A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL WATERS. AMZ715-722-250200- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 346 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM AST THIS EVENING... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-250400- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 346 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-250400- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 346 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
710 WHCA72 TJSJ 250118 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 918 PM AST FRI FEB 24 2017 ...SUBSIDING NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL PASSAGES... .A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL WATERS. AMZ715-722-250230- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 918 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM AST THIS EVENING... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-250600- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 918 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-250930- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 918 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHCA72 TJSJ 250259 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1059 PM AST FRI FEB 24 2017 ...SUBSIDING NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL PASSAGES... .A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL WATERS. AMZ712-741-742-250600- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1059 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-251100- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1059 PM AST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHCA72 TJSJ 250810 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 AM AST SAT FEB 25 2017 ...SUBSIDING NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS... .A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS. AMZ710-251200- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 410 AM AST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... * WINDS...SOUTHEAST 5 TO 10 KNOTS. * WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 11:47 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 22, 11:47 AM CST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service San Juan PR 147 PM AST Wed Feb 22 2017 .SYNOPSIS...A seasonable weather pattern is expected to prevail during the next several days with passing showers across windward areas followed by limited afternoon convection across the western quadrant of Puerto Rico each day. Above normal temperatures are likely by the end of the week and into the upcoming weekend. && .DISCUSSION...Partly cloudy skies and brief passing showers along the coastal areas of northeast Puerto Rico as well as the USVI prevailed during the morning hours and early in the afternoon. Temperatures were generally in the low to mid 80s under a northeasterly wind flow at 15 mph. A seasonable weather pattern will continue to prevail across the local islands through early next week under a building mid level ridge and near normal precipitable water. In fact, the day with the best moisture advection is tomorrow during mid day. Latest guidance suggests that precipitable water may reach the above normal range on Monday. However, through the forecast period the mid levels will remain dry. At lower levels, the northeast winds will continue to prevail through tonight becoming southeast Thursday morning as a surface low prevails across the southwest Atlantic and a surface high north of the area shifts further east. Therefore under the aforementioned pattern, continue to expect trade wind showers in the morning and evening hours followed by limited afternoon convection. The southerly wind flow will likely to result in above normal temperatures along the northern slopes of Puerto Rico Thursday and into the upcoming weekend. && .AVIATION...Mostly VFR conditions expected across the local flying area for the next 24 hours. Some light and brief showers can be expected in the vicinity of the terminals tonight. Low level winds are expected to be from the NE to ENE after 22/22Z at about 10 KT. && .MARINE...A gradual increase in winds and seas is expected later today and for the rest of the week with seas up to 7 feet expected to approach the offshore Atlantic waters by Thursday and Friday due to pulses from a northerly swell. The increasing winds and seas will again cause the risk of rip currents to become high Thu night and into Friday. && .PRELIMINARY POINT TEMPS/POPS... SJU 73 87 73 87 / 30 30 20 20 STT 74 85 73 82 / 40 40 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 71/23
Hazardous weather outlook, Feb 22, 4:01 AM CST, 10 hours before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 503 AM AST miercoles 22 de febrero de 2017 AMZ710>745-PRZ001>013-230915- San Juan y vecindad-noreste-sureste-este interior- norte central-interior central- Ponce y vecindad-Noroeste- oeste interior-Mayaguez y vecindad-suroeste-Culebra-Vieques- Aguas costeras y lejos de la costa del Atlantico y aguas costeras del Caribe- 503 AM AST miercoles 22 de febrero de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...hoy y esta noche .Corrientes submarinas...existe un riesgo moderado de corrientes submarinas para la playas del norte de Puerto Rico y Culebra. .Dias dos a siete...jueves a martes Un riesgo moderado de corrientes submarinas continuara durante el resto la semana laboral a traves de la costa del Atlantico de Puerto Rico y Culebra. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar corrientes submarinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-230915- San Tomas, San John e islas adyacentes- Santa Cruz-Aguas cerca de la costa del Atlantico y aguas costeras adyacentes del Caribe- 503 AM AST miercoles 22 de febrero de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...hoy y esta noche .Corrientes submarinas...existe un riesgo moderado de corrientes submarinas para las playas del norte de San Tomas. .Dias dos a siete...jueves a martes Un riesgo moderado de corrientes submarinas continuara durante el resto de la semana laboral a traves del las costas del Atlantico de San Tomas. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar corrientes submarinas al Servicio Nacional de Meteorologia en San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:53 PM CST | Rip Current Statement | JSJ | 7 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.